Provides effective temporary relief from the symptoms of cold and flu including headache, sneezing, body aches & pains, runny nose, watery & itching eyes and fever.

Does not contain pseudoephedrine or similar substance which may not be suitable for people with high blood pressure.

Free from preservatives, colouring, yeast, dairy products, lactose, gluten, wheat and soy.

 

Active Ingredients

Paracetamol 500mg
Chlorpheniramine maleate 2mg

Pack Sizes

24 tablets

Directions For Use

Adults and Children over 12 years: 2 tablets, four to six times a day

Do not exceed 8 tablets in 24 hours
Not to be given to children under 12 years of age

Pharmacist Only Medicine. Always read the label. Use only as directed. If symptoms persist see your healthcare professional.